Hi there aims! As Debaser said, I don't think a week is a long time with the Klonopin. If you are using it for sleep, I have a few suggestions...
Stop taking the Klonopin. Try using something like Simply Sleep to help you get some sleep at night. It is made by Tylenol, and it compares to Tylenol PM only there is no pain reliever in it. I use it, and within a half hour, I am so tired, I cannot stay awake. You shouldn't use it every day, and if your sleep problems continue, I would suggest talking to your doctor, as there may be something else going on. I would though, stop taking the Klonopin. If you are worried about withdrawl symptoms, call your doctor, or even a pharmasist, and assure that you will be ok after one week of use, but I really think you will be fine.
I know how it is to not get sleep...it isn't much fun.
So, I welcome you to healingwell, and I wish you all the best in feeling better~!
Dealing with panic and anxiety for 8 years off and on...right now more on than off. Major health anxiety as well!
New found issues with agoraphobia...working on that too.
I am NOT weak, I am just down right now. I am doing what it takes to get my life back!!!
Best Wishes to all...Tammy